MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-D BLEND; SERACLONE ANTI-D BLEND

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-D BLEND; SERACLONE ANTI-D BLEND
Catalog Number 802033100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported a (b)(6) reaction of a patient sample when tested with (b)(6).When tested a second time, the same patient sample showed a weak positive test result.The customer returned the supposedly defective product and also the patient that had caused the (b)(6) test result.Testing in our quality control laboratory is still ongoing.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported a false negative reaction of a patient sample when tested with seraclone anti-d blend.When tested a second time, the same patient sample showed a weak positive test result.The customer returned the supposedly defective product and also the patient that had caused the false negative test result.Our quality control laboratory tested the patient sample with the supposedly defective product sample as well as with the qc lab's retained sample and yielded correct strong positive results.Both, complaint and retained sample were also tested with different samples.All positive and negative reactions were correct.We did not observe any false negative reaction.Testing by our quality control laboratory confirmed that the allegedly defective lot of seraclone anti-d blend functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-D BLEND
Common Device Name
SERACLONE ANTI-D BLEND
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key5998985
Report Number9610824-2016-00062
Device Sequence Number901961
Product Code KSZ
UDI-Device Identifier07611969950201
UDI-Public07611969950201
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2017
Device Catalogue Number802033100
Device Lot Number8531100-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/05/2016
Supplement Report FDA Received Date01/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1